American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Alexey Kokotov. Polyhedral surfaces and determinant of Laplacian. Proc. Amer. Math. Soc. 141 (2013) 725-735.
Abstract, references, and article information
View Article: PDF

[2] Gabriel Bartolini and Milagros Izquierdo. On the connectedness of the branch locus of the moduli space of Riemann surfaces of low genus. Proc. Amer. Math. Soc. 140 (2012) 35-45. MR 2833515.
Abstract, references, and article information
View Article: PDF

[3] Takashi Ichikawa and Masaaki Yoshida. A family of Schottky groups arising from the hypergeometric equation. Proc. Amer. Math. Soc. 134 (2006) 2271-2280. MR 2213699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mikhail G. Katz and Stéphane Sabourau. Hyperelliptic surfaces are Loewner. Proc. Amer. Math. Soc. 134 (2006) 1189-1195. MR 2196056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Mike Fried, Eric Klassen and Yaacov Kopeliovich. Realizing alternating groups as monodromy groups of genus one covers. Proc. Amer. Math. Soc. 129 (2001) 111-119. MR 1784019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Shengjian Wu. On the Teichmüller theorem and the heights theorem for quadratic differentials. Proc. Amer. Math. Soc. 129 (2001) 765-770. MR 1707534.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Bernard Maskit. New parameters for Fuchsian groups of genus $2$. Proc. Amer. Math. Soc. 127 (1999) 3643-3652. MR 1616641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] G. Gromadzki and M. Izquierdo. Real forms of a Riemann surface of even genus. Proc. Amer. Math. Soc. 126 (1998) 3475-3479. MR 1485478.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Marco Reni and Bruno Zimmermann. Handlebody orbifolds and Schottky uniformizations of hyperbolic $2$-orbifolds . Proc. Amer. Math. Soc. 123 (1995) 3907-3914. MR 1307560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Kichoon Yang. Complete minimal surfaces and the puncture number problem . Proc. Amer. Math. Soc. 119 (1993) 261-265. MR 1181179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Daniel M. Gallo. Some special limits of Schottky groups . Proc. Amer. Math. Soc. 118 (1993) 877-883. MR 1148024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Harumi Tanigawa. Holomorphic mappings into Teichm\"uller spaces . Proc. Amer. Math. Soc. 117 (1993) 71-78. MR 1113649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Kichoon Yang. Minimal immersions of punctured compact Riemann surfaces in ${\bf R}\sp 3$ . Proc. Amer. Math. Soc. 113 (1991) 809-816. MR 1069297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Marco Abate and Jean-Pierre Vigué. Common fixed points in hyperbolic Riemann surfaces and convex domains . Proc. Amer. Math. Soc. 112 (1991) 503-512. MR 1065938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Burton Randol. A remark on $\lambda\sb {2g-2}$ . Proc. Amer. Math. Soc. 108 (1990) 1081-1083. MR 1000167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Kichoon Yang. Meromorphic functions on a compact Riemann surface and associated complete minimal surfaces . Proc. Amer. Math. Soc. 105 (1989) 706-711. MR 953749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] R. R. Simha. The Behnke-Stein theorem for open Riemann surfaces . Proc. Amer. Math. Soc. 105 (1989) 876-880. MR 953748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Andrew Haas and Perry Susskind. The geometry of the hyperelliptic involution in genus two . Proc. Amer. Math. Soc. 105 (1989) 159-165. MR 930247.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Yuval Fisher, John H. Hubbard and Ben S. Wittner. A proof of the uniformization theorem for arbitrary plane domains . Proc. Amer. Math. Soc. 104 (1988) 413-418. MR 962807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Robert C. McOwen. Point singularities and conformal metrics on Riemann surfaces . Proc. Amer. Math. Soc. 103 (1988) 222-224. MR 938672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] E. Bujalance and J. J. Etayo. Large automorphism groups of hyperelliptic Klein surfaces . Proc. Amer. Math. Soc. 103 (1988) 679-686. MR 947639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] S. D. Fisher and John Franks. The fixed points of an analytic self-mapping . Proc. Amer. Math. Soc. 99 (1987) 76-78. MR 866433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] H. M. Farkas. Unramified double coverings of hyperelliptic surfaces. II . Proc. Amer. Math. Soc. 101 (1987) 470-474. MR 908651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Blaise Heltai. Symmetric Riemann surfaces, torsion subgroups and Schottky coverings . Proc. Amer. Math. Soc. 100 (1987) 675-682. MR 894437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] George R. Kempf. The equations defining a curve of genus $4$ . Proc. Amer. Math. Soc. 97 (1986) 219-225. MR 835869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Howard Masur. Ergodic actions of the mapping class group . Proc. Amer. Math. Soc. 94 (1985) 455-459. MR 787893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Kyong T. Hahn. Equivalence of the classical theorems of Schottky, Landau, Picard and hyperbolicity . Proc. Amer. Math. Soc. 89 (1983) 628-632. MR 718986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Troels Jørgensen. Simple geodesics on Riemann surfaces . Proc. Amer. Math. Soc. 86 (1982) 120-122. MR 663879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Burton Randol. The length spectrum of a Riemann surface is always of unbounded multiplicity . Proc. Amer. Math. Soc. 78 (1980) 455-456. MR 553396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Jacob Burbea. Capacities and spans on Riemann surfaces . Proc. Amer. Math. Soc. 72 (1978) 327-332. MR 507333.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1